Alert archive / Texas / Flash Flood Watches in 2014
Flash Flood Watch 2, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at May 25, 2014, 3:15 PM CDT for 15 counties in Texas. It took effect at May 25, 2014, 7:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2014, 3:15 PM CDT (20:15 UTC)
- In effect from
- May 25, 2014, 7:00 PM CDT
- Expired
- May 26, 2014, 7:21 AM CDT
- In force
- 12 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Comal County, TX, Edwards County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX
The radar
The Austin/San Antonio radar (KEWX), 121 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 8.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1607 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
162 WGUS64 KEWX 252015 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 315 PM CDT SUN MAY 25 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH 10 AM CDT MONDAY MORNING ACROSS MUCH OF THE SOUTHERN EDWARDS PLATEAU AND HILL COUNTRY... .A SLOW MOVING STORM SYSTEM WILL COMBINE WITH DEEP TROPICAL MOISTURE OVER SOUTH CENTRAL TEXAS...RESULTING IN A THREAT OF SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL TONIGHT INTO EARLY MONDAY. THE THREAT OF FLASH FLOODING WILL BE HIGHEST ACROSS AREAS NORTH OF A DEL RIO TO BOERNE TO MARBLE FALLS LINE...AND MOST OF THIS WATCH AREA HAS ALREADY RECEIVED LOCALLY HEAVY RAINS OF 1 TO 2 INCHES SINCE FRIDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME NUMEROUS OVER THE EDWARDS PLATEAU AND HILL COUNTRY THIS EVENING...WITH A GOOD CHANCE FOR REPEATED ROUNDS OF HEAVY RAINS ACROSS THE SAME AREAS THROUGH MONDAY MORNING. RAINFALL AMOUNTS BY EARLY MONDAY ARE EXPECTED TO BE MOSTLY IN THE 1 TO 3 INCH RANGE...WITH ISOLATED AMOUNTS OVER 5 INCHES POSSIBLE. IN ADDITION TO THE THREAT OF FLASH FLOODING...THE ACCUMULATION OF THESE HEAVY RAINS COULD PRODUCE RAPID RISES IN AREA STREAMS AND NORMALLY DRY CREEKS. TXC019-031-053-137-171-259-265-299-385-465-261000- /O.NEW.KEWX.FF.A.0002.140526T0000Z-140526T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-BLANCO-BURNET-EDWARDS-GILLESPIE-KENDALL-KERR-LLANO-REAL- VAL VERDE- INCLUDING THE CITIES OF...BANDERA...BLANCO...BURNET... ROCKSPRINGS...FREDERICKSBURG...BOERNE...KERRVILLE...LLANO... LEAKEY...DEL RIO 315 PM CDT SUN MAY 25 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BANDERA...BLANCO...BURNET...EDWARDS...GILLESPIE... KENDALL...KERR...LLANO...REAL AND VAL VERDE. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING * WIDESPREAD RAINS OF 1 TO 3 INCHES...WITH ISOLATED TOTALS OVER 5 INCHES...ARE POSSIBLE ACROSS THE WATCH AREA. * FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
2 follow-up statements
063 WGUS64 KEWX 260222 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 922 PM CDT SUN MAY 25 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH 10 AM CDT MONDAY MORNING ACROSS MUCH OF THE SOUTHERN EDWARDS PLATEAU AND HILL COUNTRY... .A SLOW MOVING STORM SYSTEM WILL COMBINE WITH DEEP TROPICAL MOISTURE OVER SOUTH CENTRAL TEXAS...RESULTING IN A THREAT OF SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL TONIGHT INTO EARLY MONDAY. THE THREAT OF FLASH FLOODING WILL BE HIGHEST ACROSS AREAS NORTH OF A DEL RIO TO SAN ANTONIO TO MARBLE FALLS LINE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE OVERNIGHT ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY...WITH A GOOD CHANCE FOR REPEATED ROUNDS OF HEAVY RAINS ACROSS THE SAME AREAS THROUGH MONDAY MORNING. RAINFALL AMOUNTS BY EARLY MONDAY ARE EXPECTED TO BE MOSTLY IN THE 1 TO 3 INCH RANGE...WITH ISOLATED AMOUNTS OVER 7 INCHES POSSIBLE. IN ADDITION TO THE THREAT OF FLASH FLOODING...THE ACCUMULATION OF THESE HEAVY RAINS COULD PRODUCE RAPID RISES IN AREA STREAMS AND NORMALLY DRY CREEKS. TXC029-091-271-325-463-261500- /O.EXA.KEWX.FF.A.0002.000000T0000Z-140526T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BEXAR-COMAL-KINNEY-MEDINA-UVALDE- INCLUDING THE CITIES OF...SAN ANTONIO...NEW BRAUNFELS... BRACKETTVILLE...HONDO...UVALDE 922 PM CDT SUN MAY 25 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BEXAR...COMAL...KINNEY...MEDINA AND UVALDE. * THROUGH MONDAY MORNING * WIDESPREAD RAINS OF 1 TO 3 INCHES...WITH ISOLATED TOTALS OVER 7 INCHES...ARE POSSIBLE ACROSS THE WATCH AREA. * FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TXC019-031-053-137-171-259-265-299-385-465-261500- /O.CON.KEWX.FF.A.0002.000000T0000Z-140526T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-BLANCO-BURNET-EDWARDS-GILLESPIE-KENDALL-KERR-LLANO-REAL- VAL VERDE- INCLUDING THE CITIES OF...BANDERA...BLANCO...BURNET... ROCKSPRINGS...FREDERICKSBURG...BOERNE...KERRVILLE...LLANO... LEAKEY...DEL RIO 922 PM CDT SUN MAY 25 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES IN SOUTH CENTRAL TEXAS...BANDERA... BLANCO...BURNET...EDWARDS...GILLESPIE...KENDALL...KERR... LLANO...REAL AND VAL VERDE. * THROUGH MONDAY MORNING * WIDESPREAD RAINS OF 1 TO 3 INCHES...WITH ISOLATED TOTALS OVER 7 INCHES...ARE POSSIBLE ACROSS THE WATCH AREA. * FLASH FLOODING OF LOW WATER CROSSINGS AND OTHER LOW LYING AND NORMALLY FLOOD PRONE AREAS IS LIKELY DUE TO HEAVY RAINS. NORMALLY DRY CREEKS AND AREA STREAMS MAY ALSO SEE RAPID RISES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
532 WGUS64 KEWX 261221 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 721 AM CDT MON MAY 26 2014 ...HEAVY RAIN THREAT HAS ENDED FOR THIS MORNING... .ONLY A FEW AREAS OF SHOWERS AND THUNDERSTORMS REMAIN THIS MORNING. THESE STORMS ARE PRODUCING ONLY MODERATE RAIN OVER AREAS THAT DID NOT GET MUCH RAIN YESTERDAY. HEAVY RAIN IS NOT EXPECTED THIS MORNING AND THE FLASH FLOOD WATCH IS CANCELLED. TXC019-029-031-053-091-137-171-259-265-271-299-325-385-463-465- 261330- /O.CAN.KEWX.FF.A.0002.000000T0000Z-140526T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BANDERA-BEXAR-BLANCO-BURNET-COMAL-EDWARDS-GILLESPIE-KENDALL-KERR- KINNEY-LLANO-MEDINA-REAL-UVALDE-VAL VERDE- INCLUDING THE CITIES OF...BANDERA...SAN ANTONIO...BLANCO... BURNET...NEW BRAUNFELS...ROCKSPRINGS...FREDERICKSBURG...BOERNE... KERRVILLE...BRACKETTVILLE...LLANO...HONDO...LEAKEY...UVALDE... DEL RIO 721 AM CDT MON MAY 26 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR BANDERA...BEXAR...BLANCO...BURNET... COMAL...EDWARDS...GILLESPIE...KENDALL...KERR...KINNEY...LLANO... MEDINA...REAL...UVALDE...AND VAL VERDE COUNTIES IN SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. THE REMAINING STORMS ARE PRODUCING ONLY MODERATE RAIN OVER AREAS THAT DID GET MUCH RAIN YESTERDAY. NO HEAVY RAINFALL IS EXPECTED THIS MORNING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at May 25, 12:50 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, May 25, 12:50 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1250 PM CDT SUN MAY 25 2014 .AVIATION... /18Z TAFS/ THE WEAKENING OF AN MCS OVER THE EASTERN HILL COUNTRY HAS TEMPORARILY STABILIZED THE AIR OVER THE I-35 CORRIDOR...WITH SHOWER TRENDS SLOWLY DECREASING EARLY THIS AFTERNOON. DRIER AIR BLOWING ONSHORE FROM THE NORTHERN GULF SHOULD HELP LIMIT CONVECTIVE POTENTIAL FOR MUCH OF THE AFTERNOON EAST OF I-35...BUT WEST OF I-35...A COMPLEX OVER WEST CENTRAL TX COULD SPREAD EAST INTO THE NORTHERN HILL COUNTRY. AS THIS COMPLEX HAS BEEN SLOW TO SPREAD EAST...NO IMPACTS FROM THIS STORM CLUSTER IS ACCOUNTED FOR IN THE AUSTIN TAF. UPSTREAM PROPAGATION OF THESE STORMS AND AN INCREASING AREA OF INSTABILITY ALONG THE RIO GRANDE SOUTH OF DRT COULD MEAN SOME SCATTERED CONVECTION TO IMPACT THAT LOCATION BY AROUND 00Z. CONSENSUS OF LOWER RES AND HIGHER RES MODEL DATA SUGGESTS THAT THE CONVECTION NEAR THE RIO GRANDE LATE THIS AFTERNOON AND EVENING WILL MATERIALIZE INTO ANOTHER STORM COMPLEX THAT WILL SPREAD EAST TOWARD THE I-35 TERMINALS TOWARD DAYBREAK. THIS IS ACCOUNTED FOR IN THE TAFS...WITH THE OTHERWISE TYPICAL CLOUD LOWERINGS TO IFR AROUND DAYBREAK. && .PREV DISCUSSION... /ISSUED 1218 PM CDT SUN MAY 25 2014/ UPDATE... THIS IS A QUICK UPDATE BASED ON RADAR TRENDS AND SHOWER/THUNDERSTORM ACTIVITY OVER THE AREA. LATEST RADAR IMAGES SHOW CONVECTION TAPERING OFF ALONG INTERSTATE 35 AND INCREASING ALONG AND WEST OF HIGHWAY 281. EXPECT CONVECTION TO PICK UP MID/LATE AFTERNOON ACROSS THE WESTERN PORTION OF SOUTH CENTRAL TEXAS...ESPECIALLY ACROSS THE RIO GRANDE...EDWARDS PLATEAU AND WESTERN HILL COUNTRY. CONTINUED TO SHOW CHANCES FOR STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE WESTERN HALF OF THE AREA. MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS WITH POTENTIAL OF HEAVY RAINS...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. PREV DISCUSSION... /ISSUED 943 AM CDT SUN MAY 25 2014/ UPDATE... INCREASED POPS ACROSS THE I-35 CORRIDOR FOR THE REST OF THIS MORNING AS AN OUTFLOW BOUNDARY/CONVERGENCE ZONE PUSHES THROUGH THE AREA. EXPECT HEAVY RAINS WITH SHOWERS AND THUNDERSTORMS AS DEEP MOISTURE IS IN PLACE. THE LATEST AND HIGHEST ONE TO THREE HOURS OBSERVED RAINFALL AMOUNTS RANGE FROM THREE 3/4 INCH TO 1.59 INCHES. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGHOUT THE DAY AND EVENING AS ANOTHER ROUND OF CONVECTION MOVES ACROSS THE NORTHWEST PORTION OF SOUTH CENTRAL TEXAS (RIO GRANDE...EDWARDS PLATEAU AND WESTERN HILL COUNTRY AREA). SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH POSSIBLY LARGE HAIL AND THUNDERSTORM DAMAGING WINDS. UPDATED ZONES OUT SHORTLY. PREV DISCUSSION... /ISSUED 741 AM CDT SUN MAY 25 2014/ UPDATE... WE HAVE UPDATED THE FORECAST TO INCREASE RAIN CHANCES ACROSS THE HILL COUNTRY THROUGH THE REMAINDER OF THIS MORNING. DESPITE A GENERAL TREND OF WARMING CLOUD TOPS...THIS ACTIVITY CONTINUES. WE HAVE ALSO DECREASED HIGH TEMPERATURES A FEW DEGREES FOR THE HILL COUNTRY DUE TO RAINFALL AND EXPECTED CLOUD COVER TODAY. RAINFALL TOTALS FROM THE HILL COUNTRY HAVE BEEN HIGHEST ACROSS WESTERN GILLESPIE COUNTY WHERE 1.52" HAS FALLEN AT THE LCRA GAUGE 8 MILES NE OF HARPER. MINOR UPDATES WERE ALSO MADE TO THE WINDS AND DEW POINTS BASED ON THE LATEST OBSERVATIONAL TRENDS. ANOTHER ROUND OF THUNDERSTORMS IS DEVELOPING OVER WEST TEXAS THIS MORNING. THIS ACTIVITY IS EXPECTED TO MOVE INTO THE RIO GRANDE PLAINS... SOUTHERN EDWARDS PLATEAU AND WESTERN HILL COUNTRY THIS AFTERNOON AND EVENING. PREV DISCUSSION... /ISSUED 617 AM CDT SUN MAY 25 2014/ AVIATION... CLOUDS HAVE REACHED THE STANDARD CIGS AROUND 1500 THIS MORNING AND SHOULD HOVER IN THIS VICINITY THROUGH MIDMORNING. AN AREA OF SHOWERS AND THUNDERSTORMS IS APPROACHING FROM THE NW...AND WILL TSRA IMPACTING LOCAL AIRPORTS LATER THIS MORNING. RAIN MAY BE ACCOMPANIED BY BRIEF GUSTY NW WINDS AND ISOLATED HEAVY DOWNPOURS. SOUTHEAST WINDS INCREASE TO 15G20KITS THIS AFTERNOON AREA WIDE. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP LATER THIS AFTERNOON AND EVENING...BUT TIMING IS STILL QUESTIONABLE. OTHERWISE CLOUDS WILL LOWER BACK TO MVFR OVERNIGHT...GENERALLY AFTER MIDNIGHT. PREV DISCUSSION... /ISSUED 412 AM CDT SUN MAY 25 2014/ SHORT TERM (TODAY THROUGH MONDAY)... THE LATEST RADAR DATA CONTINUES TO SHOW CONVECTION ONGOING ACROSS PORTIONS OF WEST CENTRAL TEXAS AND THE SOUTHERN EDWARDS PLATEAU. SHORT RANGE MODELS ARE NOT MUCH HELP...BUT BASED ON ONGOING TRENDS... WE HAVE INCREASED RAIN CHANCES ACROSS THE SOUTHERN EDWARDS PLATEAU AND WESTERN HILL COUNTRY FOR EARLY THIS MORNING. FOR THIS AFTERNOON AND EVENING... ANOTHER ROUND OF CONVECTION IS EXPECTED TO DEVELOP ACROSS WEST/WEST CENTRAL TEXAS...THEN PUSH EASTWARD DURING THE EVENING AND OVERNIGHT HOURS. WE COULD ALSO SEE STORMS DEVELOP OVER THE SERRANIAS DEL BURRO MOUNTAINS...THEN MOVE EAST INTO THE RIO GRANDE PLAINS. CAN/T RULE OUT A FEW STRONG TO SEVERE THUNDERSTORMS FOR LOCATIONS GENERALLY ALONG AND WEST OF A FREDERICKSBURG TO CARRIZO SPRINGS LINE...MAINLY DURING THE LATE AFTERNOON AND EVENING HOURS. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN CONCERNS WITH ANY STORMS THAT BECOME SEVERE. WE/LL ALSO MENTION LOCALLY HEAVY RAINFALL FOR THE NORTHERN RIO GRANDE PLAINS...SOUTHERN EDWARDS PLATEAU AND WESTERN HILL COUNTRY FOR THIS EVENING AND OVERNIGHT. THIS AREA COULD SEE SEVERAL ROUNDS OF THUNDERSTORMS...RESULTING IN LOCALLY HEAVY RAINS. ON MONDAY...THE UPPER LOW CURRENTLY CENTERED NEAR THE FOUR CORNERS REGION WILL TRANSLATE EAST INTO THE PANHANDLE. WITH THE FLOW ALOFT BECOMING MORE WESTERLY... THE FOCUS FOR SHOWERS AND THUNDERSTORMS WILL SHIFT EAST INTO THE HILL COUNTRY AND ADJACENT I-35 CORRIDOR. AGAIN... CAN/T RULE OUT STRONG TO SEVERE THUNDERSTORMS FOR AREAS MAINLY WEST OF THE I-35 CORRIDOR ON MONDAY. IN ADDITION... WE/LL MENTION LOCALLY HEAVY RAINFALL FOR THE HILL COUNTRY AND ADJACENT I-35 CORRIDOR. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... THE UPPER LOW WILL SLOWLY MOVE SOUTHEAST ALONG THE RED RIVER INTO NORTH TEXAS BY EARLY WEDNESDAY. THIS WILL RESULT IN ADDITIONAL RAIN CHANCES ALONG WITH THE CONCERN FOR STRONG TO SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS ON TUESDAY. THE UPPER LOW CONTINUES TO SLIDE SOUTHEAST AND WEAKEN THROUGH THURSDAY. THIS WILL KEEP RAIN CHANCES FAVORED FOR AREAS GENERALLY ALONG AND EAST OF THE I-35 CORRIDOR... WITH A DRYING TREND EXPECTED ELSEWHERE. WE COULD SEE THE REMNANTS OF THE UPPER LOW HANG AROUND THROUGH THE END OF THE WORK WEEK. THIS COULD RESULT IN ADDITIONAL RAIN CHANCES FOR AREAS MAINLY ALONG AND EAST OF I-35. WE/LL CONTINUE TO MENTION LOW POPS IN THE CURRENT FORECAST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 87 70 86 70 86 / 70 20 50 50 50 AUSTIN BERGSTROM INTL AIRPORT 86 68 86 68 85 / 60 20 40 40 50 NEW BRAUNFELS MUNI AIRPORT 87 68 87 68 88 / 60 20 40 40 40 BURNET MUNI AIRPORT 84 68 83 68 83 / 70 30 50 60 50 DEL RIO INTL AIRPORT 86 71 87 72 92 / 50 40 30 20 20 GEORGETOWN MUNI AIRPORT 85 70 84 70 84 / 70 20 50 50 60 HONDO MUNI AIRPORT 89 72 89 71 93 / 30 30 40 40 20 SAN MARCOS MUNI AIRPORT 86 68 86 68 85 / 60 20 40 40 40 LA GRANGE - FAYETTE REGIONAL 87 71 87 71 86 / 30 10 30 20 50 SAN ANTONIO INTL AIRPORT 88 71 87 71 90 / 60 30 40 40 30 STINSON MUNI AIRPORT 89 72 89 71 91 / 60 30 40 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 25, 5:05 AM CDT, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 505 AM CDT SUN MAY 25 2014 TXZ171>173-183>194-202>209-217>225-228-261100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 505 AM CDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT...GENERALLY WEST OF A LINE FROM CARRIZO SPRINGS TO FREDERICKSBURG. THE PRIMARY THREATS WITH ANY SEVERE THUNDERSTORMS WILL INCLUDE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON MONDAY FOR AREAS WEST OF INTERSTATE 35...AND ON TUESDAY FOR AREAS EAST OF US HIGHWAY 83. THE PRIMARY THREATS CONTINUE TO BE LARGE HAIL AND EXCESSIVE LOCALIZED RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND AGAIN ON MONDAY AND TUESDAY.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:46 PM CDT | Special Weather Statement | EWX | Terrell | 44 min |
| May 25, 5:29 AM CDT | Special Weather Statement | EWX | Kerr | 61 min |
| May 25, 11:21 AM CDT | River Flood Warning | EWX | Val Verde | 17 hr |
| May 25, 11:21 AM CDT | River Flood Warning | EWX | Val Verde | 34 hr |
| May 25, 3:41 PM CDT | Special Weather Statement | EWX | Val Verde | 64 min |
| May 25, 5:53 PM CDT | Special Weather Statement | EWX | Real | 37 min |
| May 25, 6:03 PM CDT | Tornado Warning | EWX | Kinney, Maverick, Val Verde | 57 min |
| May 25, 6:06 PM CDT | Special Weather Statement | EWX | Gillespie | 24 min |
| May 25, 6:20 PM CDT | Special Weather Statement | EWX | Real | 25 min |
| May 25, 6:31 PM CDT | Areal Flood Advisory | EWX | Burnet | 119 min |
| May 25, 6:51 PM CDT | Special Weather Statement | EWX | Real | 24 min |
| May 25, 6:58 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 62 min |
Nearby
Flash Flood Watches in Texas, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.